# SDR AWXA200601827

- Difficulty date: October 14, 2006
- Submitted: October 26, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Slat
- Component: Slat
- Component part number: 65C26601197SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-16 CHECK - FOUND LEFT WING NR 1 SLAT LOWER SKIN CRACKED, SLAT STA 314.75.  REPAIRED  LEFT WING NR 1 SLAT LOWER SKIN, SLAT STA 314.75 IAW B737-300 57-43-01 FIGURE 201.
